# SDR USAA040411

- Difficulty date: August 2, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 39,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CORRODED 18 INCHES BY 3 INCHES, STATION 377-395 RBL 12.  REPAIRED PER BOEING DWG NR 141N5150.  (M)
